Why the study?
With increasing ticagrelor use after stent implantation, drug side effects such as dyspnoea and bradycardia are frequently observed, necessitating guidance on differential diagnosis, drug switching, and management.
The article highlights severe dyspnoea and bradycardia as significant side effects of ticagrelor and provides guidance on differential diagnosis and management.
With a growing number of patients on ticagrelor therapy after stent implantation, we observe many cases of side effects of the drug, mostly dyspnoea and bradycardia. In our article we present 2 patients, in which the symptoms were particularly severe. Then we describe possible mechanisms of these complications, explain how to carry out differential diagnosis, discuss when to switch ticagrelor to other antiplatelet drug and finally we present the way to deal with the symptoms.
No takes yet. Share an insight, caveat, or question.
Krakowiak et al. (2020) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: